# SDR ASAA2018102926646

- Difficulty date: October 25, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 42,109 hours, 12,861 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Unknown
- Condition: Malfunctioned
- Location: Start System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHEN STARTING SWITCH FOR NR 2 ENGINE IS MOVED TO "GRD" START VALVE FAILS TO OPEN. ALL OTHER INDICATIONS APPEAR NORMAL. GROUNDED - YES. CYCLED VALVE MANUALLY, NO DEFECTS NOTED, ATTEMPTED ENGINE START VALVE AND INDICATIONS NORMAL. OK FOR SERVICE REF AMM 80-11-03.
